# SDR C2XA99CL081

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ABE-CLE - FLT 3005 - THE CREW REPORTED THAT AFTER SELECTING THE GEAR DOWN THAT THE LEFT GEAR DOWN INDICATION CAME ON AND THEN WENT OUT.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED THE LEFT LANDING GEAR DOWNLOCK SWITCH AND PERFORMED OPERATIONAL CHECKS IAW B1900D MM 32-00-00.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
